Regressive Ramsey Numbers Are Ackermannian

Menachem Kojman, Saharon Shelah

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We give an elementary proof of the fact that regressive Ramsey numbers are Ackermannian. This fact was first proved by Kanamori and McAloon with mathematical logic techniques.

Original languageEnglish
Pages (from-to)177-181
Number of pages5
JournalJournal of Combinatorial Theory. Series A
Issue number1
StatePublished - 1 Apr 1999

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics


Dive into the research topics of 'Regressive Ramsey Numbers Are Ackermannian'. Together they form a unique fingerprint.

Cite this